Alert archive / Florida / Coastal Flood Statements in 2009

Coastal Flood Statement 9, NWS Melbourne, FL

November 9, 2009Volusia County, Florida

NWS Melbourne, FL issued this coastal flood statement at Nov 9, 2009, 9:41 AM EST for Volusia County, Florida. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Nov 9, 2009, 9:41 AM EST (14:41 UTC)
Expired
Nov 10, 2009, 4:00 PM EST
In force
30 hr
Issued by
NWS Melbourne, FL

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 116 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 2.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2009-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2009-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS42 KMLB 091441
CFWMLB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
941 AM EST MON NOV 9 2009

...ROUGH SURF AT EAST CENTRAL FLORIDA BEACHES...

FLZ047-054-059-064-141-147-092230-
/O.NEW.KMLB.CF.S.0009.091109T1441Z-091110T0800Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
NORTHERN BREVARD-
941 AM EST MON NOV 9 2009

...ROUGH SURF AT EAST CENTRAL FLORIDA BEACHES...

STRONG EAST WINDS OVER THE ATLANTIC WATERS TODAY WILL BRING ROUGH
AND DANGEROUS SURF TO THE BEACHES. CHILDREN SHOULD NOT WADE INTO
THE SURF DUE TO THE STRONG BREAKING WAVES EXPECTED.

WIND AND OCEAN CONDITIONS WILL ALSO PRODUCE A MODERATE THREAT OF
RIP CURRENTS. ONLY ENTER THE SURF NEAR A LIFEGUARD AND NEVER
SWIM ALONE IN THE OCEAN. 

MINOR BEACH EROSION WILL BE POSSIBLE AROUND THE TIME OF HIGH TIDE
EARLY THIS AFTERNOON AND AGAIN OVERNIGHT. THE TIME OF HIGH TIDE
WILL OCCUR BETWEEN 1245 PM AND 145 PM THIS AFTERNOON AND BETWEEN 1
AND 2 AM TONIGHT. 

ROUGH SURF AND POUNDING WAVES WILL AFFECT THE BEACHES. THE ROUGH
SURF MAY KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO BEING CAUGHT
IN A RIP CURRENT. DO NOT VENTURE FAR INTO THE SURF AT EAST CENTRAL
FLORIDA BEACHES TODAY.

$$

15
3 follow-up statements
000 
WHUS42 KMLB 091924
CFWMLB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
224 PM EST MON NOV 9 2009

...ROUGH SURF AND MINOR BEACH EROSION AT EAST CENTRAL FLORIDA
BEACHES...

FLZ047-054-059-064-141-147-100800-
/O.CON.KMLB.CF.S.0009.000000T0000Z-091110T0800Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
NORTHERN BREVARD-
224 PM EST MON NOV 9 2009

...ROUGH SURF AND MINOR BEACH EROSION AT EAST CENTRAL FLORIDA
BEACHES...

STRONG EAST SOUTHEAST WINDS OVER THE ATLANTIC WATERS THIS
AFTERNOON AND TONIGHT WILL BRING ROUGH AND DANGEROUS SURF TO THE
BEACHES. CHILDREN SHOULD NOT WADE INTO THE SURF DUE TO THE STRONG
BREAKING WAVES EXPECTED.

WIND AND OCEAN CONDITIONS WILL ALSO PRODUCE A MODERATE THREAT OF
RIP CURRENTS. ONLY ENTER THE SURF NEAR A LIFEGUARD AND NEVER SWIM
ALONE IN THE OCEAN.

BEACH EROSION HAS BEEN REPORTED WITH THE HIGH TIDE AT FORT PIERCE
INLET AND WAVELAND BEACH. SURF REACHED THE DUNE LINE AT JENSEN
BEACH AND SOME EROSION IS BEGINNING IN SPOTS. THE NEXT HIGH TIDE
WILL OCCUR BETWEEN 1 AND 2 AM TONIGHT. 

ROUGH SURF AND POUNDING WAVES WILL AFFECT THE BEACHES. THE ROUGH
SURF MAY KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO BEING CAUGHT
IN A RIP CURRENT. DO NOT VENTURE FAR INTO THE SURF AT EAST
CENTRAL FLORIDA BEACHES THIS AFTERNOON.

$$

15
000 
WHUS42 KMLB 100322
CFWMLB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1022 PM EST MON NOV 9 2009

...ROUGH SURF AND MINOR BEACH EROSION AT EAST CENTRAL FLORIDA
BEACHES...

FLZ047-054-059-064-141-147-100800-
/O.CON.KMLB.CF.S.0009.000000T0000Z-091110T0800Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
NORTHERN BREVARD-
1022 PM EST MON NOV 9 2009

...ROUGH SURF AND MINOR BEACH EROSION CONTINUE AT EAST CENTRAL
FLORIDA BEACHES...

STRONG GUSTY EAST-SOUTHEAST WINDS OVER THE ATLANTIC OVERNIGHT WILL
CONTINUE TO PRODUCE ROUGH AND DANGEROUS SURF AT THE BEACHES. LARGE
BREAKING WAVES WILL LIKELY PRODUCE ADDITIONAL BEACH EROSION AROUND
THE TIME OF THE NEXT HIGH TIDE...WHICH WILL OCCUR BETWEEN 1 AM AND
2 AM.

BEACH EROSION WAS REPORTED WITH THE HIGH TIDE AT FORT PIERCE INLET
AND WAVELAND BEACH EARLIER TODAY. SURF REACHED THE DUNE LINE AT
JENSEN BEACH AND SOME EROSION HAD OCCURRED THERE AS WELL.

$$


CRISTALDI
000 
WHUS42 KMLB 100800
CFWMLB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
300 AM EST TUE NOV 10 2009

...ROUGH SURF AND MINOR BEACH EROSION AT EAST CENTRAL FLORIDA
BEACHES...

FLZ047-054-059-064-141-147-101600-
/O.EXT.KMLB.CF.S.0009.000000T0000Z-091110T2100Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
NORTHERN BREVARD-
300 AM EST TUE NOV 10 2009

...ROUGH SURF AND MINOR BEACH EROSION CONTINUE AT EAST CENTRAL
FLORIDA BEACHES...

STRONG AND GUSTY SOUTHEAST WINDS OVER THE ATLANTIC WATERS WILL
CONTINUE TO PRODUCE ROUGH AND DANGEROUS SURF AT THE BEACHES TODAY.

LARGE BREAKING WAVES WILL LIKELY PRODUCE ADDITIONAL BEACH EROSION
AROUND THE TIME OF THE NEXT HIGH TIDE...WHICH WILL OCCUR AROUND 2
PM. MINOR COASTAL FLOODING WILL ALSO BE POSSIBLE.

CHILDREN SHOULD NOT WADE INTO THE SURF DUE TO THE STRONG BREAKING
WAVES EXPECTED. THE ROUGH SURF CAN MAKE YOU SUSCEPTIBLE TO BEING
CAUGHT IN A RIP CURRENT.

$$

KELLY

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this coastal flood statement went out at Nov 9, 5:02 AM EST, 4 hours 39 minutes earlier.

Area forecast discussion, Nov 9, 5:02 AM EST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
502 AM EST MON NOV 9 2009

.DISCUSSION...

...WINDY TODAY...
...ROUGH SURF AND HAZARDOUS BOATING CONDITIONS WILL CONTINUE...

TODAY...TIGHT PRESSURE GRADIENT BETWEEN HIGH TO THE NORTH AND TC
IDA IN THE GULF OF MEXICO WILL PRODUCE ANOTHER WINDY DAY...
SUPPORTING SUSTAINED EAST WINDS AROUND 20 MPH. HAVE RAISED LAKE
WIND ADVISORIES FOR ALL COUNTIES AS STRONG WINDS...25 TO 30 KNOTS
AT 925 MB...WILL MIX DOWN TO THE SFC LATER THIS MORNING AND INTO
THE AFTN AND PRODUCE NUMEROUS GUSTS BETWEEN 30 AND 35 MPH. ATMOS
IS ALSO MOISTENING SO EXPECT FAST MOVING SHOWERS TO PUSH ONSHORE
FROM THE ATLC. CANOPY OF HIGH CLOUDS SPREADING NE AND STRATOCU
RACING WESTWARD UNDERNEATH WILL COMBINE TO PRODUCE A CONSIDERABLY
CLOUDY DAY WITH MAX TEMPS IN THE LOW TO MID 80S.

TONIGHT...AS IDA LIFTS NORTHWARD TOWARD EXPECTED LANDFALL NEAR
AL/WESTERN FL PANHANDLE...VEERING WINDS WILL INCREASE THE SHEAR
PROFILE. CURRENT RADAR IMAGERY MAY INDICATE A PSEUDO-WARM FRONT
DEVELOPING IN THE SE GULF OF MEXICO WHICH WILL LIFT NORTHWARD.
BUT SIGNIFICANT DRY AIR IN THE MID LEVELS WILL TAKE TIME TO ERODE
AND TC IDA MAY BE A BIT TOO DISTANT TO PRODUCE SUFFICIENT SHEAR.
SO THE ATMOS DOES NOT LOOK PRIMED FOR ROTATING STORMS...BUT
TONIGHT SHOULD REPRESENT THE BEST OPPORTUNITY. WILL NEED TO WATCH
FOR AN ORGANIZED BAND OF SHOWERS AND STORMS...PERHAPS A DETACHED
RAIN BAND...THAT DEVELOPS OVER THE ATLC AND APPROACHES THE
COAST.

TUESDAY-WEDNESDAY...HURRICANE IDA WILL BE MAKING LANDFALL SOMEWHERE
IN THE PENSACOLA AREA TUESDAY MORNING TIME FRAME PER THE LATEST
NATIONAL HURRICANE CENTER FORECAST. ALTHOUGH IDA IS FORECAST TO
WEAKEN BEFORE LANDFALL...THE PRESSURE GRADIENT BETWEEN THE STORM
ITSELF AND HIGH PRESSURE STRETCHING FROM THE PLAINS TO WELL EAST OF
NORTH CAROLINA AND VIRGINIA WILL PRODUCE VERY STRONG GUSTY SOUTHEAST
WINDS ALONG THE EAST CENTRAL FLORIDA COAST TUESDAY. WINDS FORECAST
TO SHIFT TO THE SOUTH AND REMAIN STRONG WEDNESDAY AS IDA MOVES
ACROSS ALABAMA GEORGIA LATE TUESDAY...OVERNIGHT TUESDAY AND
NORTHEAST FLORIDA WEDNESDAY. THE THREAT FOR SIGNIFICANT WEATHER IN
THE FORM OF WIND SHEAR PRODUCING ROTATION GOES DOWN DRAMATICALLY
AFTER TUESDAYS LANDFALL AS WINDS BECOME DEEPER IN THE SOUTHERLY
DIRECTION. HEAVY RAINFALL POTENTIAL SHOULD ALSO DIMINISH WITH THE
WIND SHIFT TO THE SOUTH AS COASTAL CONVERGENCE IS LESSENED. ON
WEDNESDAY...IDA IS FORECAST TO START BEING ABSORBED BY AN AREA OF
LOW PRESSURE MOVING ACROSS THE SOUTHEAST AND LIFT NORTHEAST ALONG
THE EAST COAST AND THE THE MID ATLANTIC REGION WEDNESDAY. WEATHER
AND SKIES SHOULD START TO CLEAR STARTING LATE WEDNESDAY AS THE
TROUGH AXIS OF THE MID LATITUDE SYSTEM MOVES ACROSS THE EASTERN GULF
OF MEXICO AND FLORIDA WEDNESDAY NIGHT.

THURSDAY-SATURDAY...FROM WET TO DRY AS UPPER TROUGH AXIS WILL HAVE
CLEARED THE AREA AND WEST TO NORTHWEST FLOW WILL ADVECT A MUCH DRIER
AIR MASS DOWN THE PENINSULA THURSDAY. AS THE DRIER AIR MASS WORKS
ITS WAY DOWN THE PENINSULA MINIMUM RELATIVE HUMIDITY WILL BECOME A
CONCERN FOR THE FIRE WEATHER PICTURE THURSDAY AND FRIDAY THEN START
TO RECOVER LATE SATURDAY AS WINDS BEGIN TO VEER TO THE NORTHEAST.

SUNDAY...DEEP LAYER RIDGE FORECAST TO MOVE OVERTOP THE PENINSULA AND
SHOULD PRODUCE NORTH NORTHEAST WINDS. ALTHOUGH THERE IS A WIND
SHIFT...MOISTURE RECOVER SHOULD LAG WITH MOISTURE LEVELS STARTING TO
IMPROVE SUNDAY.

&&

.AVIATION...
VFR. WINDS WILL INCREASE QUICKLY ACROSS INTRR TERMINALS
(MCO/SFB/LEE) BTWN 13Z-15Z WITH EAST WINDS AROUND 20 KNOTS WITH
GUSTS UP TO 30 KNOTS. SUCH STRONG CROSSWINDS WILL PRODUCE AN
AVIATION HAZARD FOR GENERAL AVIATION (SMALL) AIRCRAFT ON N-S
ORIENTED RUNWAYS. IN ADDITION TO CIRRUS/CIRROSTRATUS CANOPY...SCT
TO OCNLY BKN STRATOCUMULUS (FL040-060) WILL PUSH RAPIDLY WESTWARD
ACROSS ALL TERMINALS. ISOLATED SHRA WILL BE IN THE VICINITY.

&&

.MARINE...
VERY POOR BOATING CONDITIONS. TIGHT EASTERLY PRESSURE GRADIENT
BETWEEN HIGH PRESSURE OFF THE MID ATLC COAST AND TC IDA LIFTING
NORTHWARD ACROSS THE EASTERN GULF OF MEXICO WILL CONTINUE TO
PRODUCE SOLID ADVISORY CONDITIONS TODAY. EAST WINDS 20-25 KNOTS
WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE (34 KTS) ESP THIS
MORNING. SEAS WILL BUILD TO 10 FT OFFSHORE TODAY. TONIGHT...WINDS
VEER TO THE SOUTHEAST AND PGRAD LOOSENS AS TC IDA LIFTS NORTH OF
OUR LATITUDE AND INTERACTS WITH LAND. SO SHOULD BEGIN TO SEE A
DECREASE IN WIND SPEEDS OVERNIGHT BUT SEAS WILL BE SLOWER TO
RESPOND...REMAINING 10 FT OFFSHORE AND 6-8 FT NEARSHORE.

VERY ROUGH SURF AND A MODERATE THREAT FOR RIP CURRENTS WILL
PRODUCE HAZARDOUS CONDITIONS IN THE SURF ZONE TODAY.

TUE-FRI...SMALL CRAFT CONDITIONS DUE TO FORECAST SEAS TO 11 FEET
THROUGH WEDNESDAY SUBSIDING TO 7 TO 9 FEET OFFSHORE FRIDAY AND
SATURDAY. ROUGH SURF...STRONG RIP AND LONGSHORE CURRENTS THROUGH
WEDNESDAY.

&&

.FIRE WEATHER...STRONG EAST WINDS WILL PRODUCE EXCELLENT
DISPERSION VALUES TODAY BUT KEEP MIN RH VALUES WELL ABOVE
CRITICAL LEVELS. MINIMUM RELATIVE HUMIDITY VALUES IN THE 40S
THURSDAY AND FRIDAY. HIGH DISPERSION VALUES TUESDAY AND WEDNESDAY
DUE TO STRONG GUSTY WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  82  73  81  66 /  20  30  50  50
MCO  82  68  82  66 /  20  20  50  50
MLB  82  76  83  69 /  20  30  30  50
VRB  84  76  83  71 /  20  20  30  50
LEE  82  71  82  65 /  20  20  50  50
SFB  84  70  83  67 /  20  30  50  50
ORL  82  69  83  69 /  20  20  50  50
FPR  83  74  83  71 /  20  20  20  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 5 PM EST THIS
     AFTERNOON FOR VOLUSIA-INDIAN RIVER-MARTIN-BREVARD-LAKE-
     OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-ST. LUCIE.

AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST TUESDAY FOR COASTAL
     WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT TO 60 NM.

&&

SHORT TERM...KELLY
LONG TERM....WIMMER
Hazardous weather outlook, Nov 9, 6:00 AM EST, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
600 AM EST MON NOV 9 2009

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-092200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
600 AM EST MON NOV 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THE ATMOSPHERE WILL CONTINUE TO MOISTEN DURING THE DAY AND SHEAR
WILL INCREASE SLIGHTLY TONIGHT. THERE IS A SLIGHT CHANCE THAT AN
ORGANIZED BAND OF SHOWERS AND ISOLATED STORMS WILL DEVELOP OVER
THE ATLANTIC AND APPROACH THE COAST TONIGHT. THIS REPRESENTS THE
BEST CHANCE FOR ROTATING STORMS AND A VERY LOW THREAT FOR AN
ISOLATED TORNADO.

...HIGH WIND IMPACT...
...LAKE WIND ADVISORY IN EFFECT...
SUSTAINED EAST WINDS AROUND 20 MPH WITH NUMEROUS GUSTS BETWEEN 30
AND 35 MPH CAN BE EXPECTED TODAY ACROSS EAST CENTRAL FLORIDA. SUCH
STRONG AND GUSTY WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING
CONDITIONS ON AREA LAKES AND THE INTRACOASTAL WATERS. HIGH WAVES
MAY TIP OR SWAMP SMALL CRAFT.

...COASTAL FLOOD IMPACT...
MINOR BEACH EROSION WILL BE POSSIBLE AROUND THE TIME OF HIGH TIDE
EARLY THIS AFTERNOON AND AGAIN OVERNIGHT.

...RIP CURRENT IMPACT...
...ROUGH SURF AT EAST CENTRAL FLORIDA BEACHES...
STRONG EAST WINDS OVER THE ATLANTIC WATERS WILL BRING ROUGH
DANGEROUS SURF TO THE BEACHES TODAY. CHILDREN SHOULD NOT WADE INTO
THE SURF DUE TO THE STRONG BREAKING WAVES EXPECTED.

WIND AND OCEAN CONDITIONS WILL ALSO PRODUCE A MODERATE THREAT OF
RIP CURRENTS. ONLY ENTER THE SURF NEAR A LIFEGUARD AND NEVER
SWIM ALONE IN THE OCEAN.

...WIND AND SEA IMPACT...
...SMALL CRAFT ADVISORY IN EFFECT...
HAZARDOUS BOATING CONDITIONS WILL CONTINUE TODAY OVER THE ATLANTIC
WATERS. EAST WINDS AROUND 20 KNOTS WITH GUSTS AROUND 30 KNOTS WILL
PRODUCE VERY CHOPPY SEAS BUILDING TO 10 FEET OFFSHORE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE REMNANTS OF IDA ARE FORECAST TO BECOME ABSORBED INTO AN
APPROACHING FRONTAL BOUNDARY PUSHING INTO THE SOUTHEAST UNITED
STATES WEDNESDAY. PLUME OF DEEP MOISTURE WILL SPREAD EASTWARD
ACROSS THE FLORIDA PENINSULA WHICH SHOULD INCREASE RAIN CHANCES
LATE TUESDAY INTO WEDNESDAY. THERE IS A CHANCE THAT SCATTERED
THUNDERSTORMS MAY MOVE OFF THE GULF OF MEXICO AND ACROSS PORTIONS
OF CENTRAL FLORIDA.

ROUGH SURF AND A MODERATE RIP CURRENT RISK WILL CONTINUE MUCH OF
THIS WEEK. BOATING CONDITIONS WILL WORSEN BEHIND A STRONG COLD
FRONT FORECAST TO SWEEP ACROSS THE WATERS WEDNESDAY OR WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 3:55 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia13 hr

Nearby

Coastal Flood Statements in Florida, 2009Every coastal flood statement in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.